# SDR DALA2025022601512

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,392 hours, 30,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AT DEPARTURE CREW REPORTS L2 DOOR SLIDE MOORING LINE HANGING OUT. CORRECTIVE ACTION: REINSTALLED MORRING LINE REF B757 AMM 25-66. (6882908)
